Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 33, NWS Houston/Galveston, TX

December 31, 2020Brazoria County, Galveston County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Dec 31, 2020, 11:51 AM CST for Brazoria County, Galveston County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2020, 11:51 AM CST (17:51 UTC)
Expired
Dec 31, 2020, 1:45 PM CST
In force
114 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Galveston County, TX

The radar

The Houston radar (KHGX), 15 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

136 
WGUS54 KHGX 311751
FFWHGX
TXC039-167-311945-
/O.NEW.KHGX.FF.W.0033.201231T1751Z-201231T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
1151 AM CST Thu Dec 31 2020

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Northeastern Brazoria County in southeastern Texas...
  Western Galveston County in southeastern Texas...

* Until 145 PM CST.

* At 1151 AM CST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Eastern Pearland, southwestern League City, western Friendswood, 
  Alvin, eastern Manvel, western South Belt / Ellington and Greater 
  Hobby Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2940 9520 2941 9530 2960 9528 2959 9526
      2955 9525 2956 9524 2956 9523 2956 9522
      2956 9520 2956 9519 2954 9519 2955 9520
      2954 9520

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$
1 follow-up statement
850 
WGUS74 KHGX 311944
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
144 PM CST Thu Dec 31 2020

TXC039-167-311954-
/O.EXP.KHGX.FF.W.0033.000000T0000Z-201231T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brazoria TX-Galveston TX-
144 PM CST Thu Dec 31 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 145 PM CST THIS AFTERNOON FOR 
NORTHEASTERN BRAZORIA AND WESTERN GALVESTON COUNTIES...

Light to moderate rain showers will continue through the next hour 
or so, but the heavy rain threat has ended. Please continue to heed 
remaining road closures and to use safe driving practices.

A Flash Flood Watch remains in effect until 300 PM CST for portions 
of south central Texas and southeast Texas.

LAT...LON 2940 9520 2941 9530 2960 9528 2959 9526
      2955 9525 2956 9524 2956 9523 2956 9522
      2956 9520 2956 9519 2954 9519 2955 9520
      2954 9520

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 31, 11:31 AM CST, 20 minutes earlier.

Area forecast discussion, Dec 31, 11:31 AM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1131 AM CST Thu Dec 31 2020

.AVIATION [18Z TAF Issuance]...

Scattered showers and thunderstorms are effecting all TAF sites with
LIFR to IFR conditions inside of rainshowers and lower ceilings. As
the low in Matagorda area continues to track over the TAF sites
through the day winds will be shifting more westerly. Exact timing
and rather some back or veer is a bit uncertain given slight changes
in the track of the low center can change that quite a bit. Showers
and thunderstorms will move out of the TAF sites at around 21z but
moisture wrap around the low will keep ceilings at most terminals
until tomorrow morning. Once the low moves to the Northeast of the
flying areas,  dry northwesterly wind flow brings in VFR conditions.
 35

&&

.PREV DISCUSSION /Issued 414 AM CST Thu Dec 31 2020/...

.SHORT TERM [Today through Friday]...

Although there has been a lull in the locally heavy rainfall and training
of activity early this morning, the threat does persist for additional
shower and thunderstorm development today as the northeast to southwest
oriented front remains nearly stationary across the area (4 AM temperatures
in the 40s/50s behind the boundary and in the 60s to around 70 ahead
of the boundary - IAH at 56 degrees and HOU at 70 degrees) and low pressure
develops and moves across the area. The greatest threat for flash flooding
looks to be mainly in/around those spots that received the 2 to 5 inch
totals yesterday, generally from the western Montgomery County area
to the Wharton County-Jackson County area. By the time the line of showers
and thunderstorms develops and moves east of yesterday's impacted locations,
it is looking like enough eastward motion should set up to keep the
flash flooding threat on the low side. However, if the surface low moves
across the area slower than expected, then the risk for flooding will
increase.

In addition to the heavy rainfall threat, there will be an increasing
risk of strong/severe thunderstorm development as the low approaches
and moves across the area. Expecting the highest helicities and strongest
shear to eventually set up mainly to the east of the Highway 59 corridor
with the higher risk from the Galveston Bay area eastward on into Louisiana.

As the low moves to the north and out of the area later this afternoon
and tonight, rains will come to an end and we'll only be dealing with
some wind issues near the coast and marine issues in the bays and coastal
waters.

The first day of the new year will be cool and quiet.  42

.LONG TERM [Friday Night through Thursday]...

Our first night of the year 2021 should be quite pleasant. With
surface low pressure having long since departed to the northeast,
the upcoming weekend will be characterized by generally benign
weather across SE TX. Light to moderate northwesterly winds will
allow for cooler and drier air to filter into the area, with
overnight lows on Friday expected to remain in the upper 30s to low
40s across most of the area. While some lingering moisture in the
wake of the departing system will prove favorable for a cloudy day
on Friday, cloud cover should begin to diminish overnight with
widespread clearing expected on Saturday. The remainder of the
weekend should be clear and crisp as surface high pressure remains
the dominant synoptic feature over the south central CONUS. Highs on
Saturday and Sunday will range from the upper 50s to low 60s, with
overnight lows remaining in the 30s to low 40s but not below
freezing.

A pattern shift comes by Monday as the surface high pressure drifts
into the Central Gulf, allowing for a redevelopment of southerly
winds and increased moisture transport/WAA to SE TX. Temperatures
should be on a warming trend during the beginning of the week with a
return to daytime highs in the 70s anticipated on Tuesday afternoon.
Our next shot at precipitation comes on Wednesday as a 300mb
longwave trough digging into the Rockies induces lee cyclogenesis in
eastern CO, with the developing surface low moving into the Central
Plains. A cold front extending from this feature will approach the
area on Wednesday, bringing with it a chance of showers and storms.
Rainfall looks progged to end by Thursday with another period of
cool and dry weather in store as surface high pressure settles
behind the departing front.

Cady

.MARINE...

Increasing winds and building seas can be expected both ahead of and
behind the storm system that will be moving across the area today.
Shower and thunderstorm coverage will be on the increase as a low
pressure system and associated cold front move through the area.
Strong west and northwest winds and elevated seas are expected in
the wake of the departing system with low water levels in and around
the bays possible. A Gale Warning is in effect for the Gulf waters
this afternoon through early Friday morning due to the possibility
of frequent gusts near 40 knots. A Small Craft Advisory is in effect
for the Bays at the same time. Marine conditions should begin to improve
on Friday with gradually weakening north to northwest winds and lowering
seas. An onshore flow should return to the area at the end of the
weekend or the start of next week. 42

.CLIMATE...

Galveston tied their record high of 75 degrees yesterday (December 30th).
The old record of 75 degrees was set in 1971.

Rainfall records for today are...
2.30 inches (set in 1892) for the City of College Station area
3.35 inches (set in 1896) for the City of Houston area
1.30 inches (set in 1941) for Houston Hobby
1.76 inches (set in 1949) for the City of Galveston area.

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  38  54  35  56  35 /  30   0   0   0   0
Houston (IAH)          41  58  39  55  38 /  10   0   0   0   0
Galveston (GLS)        44  58  44  54  48 /   0   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Flash Flood Watch until 3 PM CST this afternoon for the
     following zones: Austin...Brazoria
     Islands...Brazos...Burleson...Coastal Brazoria...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Grimes...Houston...Inland Brazoria...Inland
     Harris...Inland Jackson...Inland
     Matagorda...Madison...Matagorda
     Islands...Montgomery...Polk...San
     Jacinto...Trinity...Walker...Waller...Washington...Wharton.

     High Rip Current Risk through this evening for the following
     zones: Brazoria Islands...Galveston Island and Bolivar
     Peninsula...Matagorda Islands.

     Wind Advisory until 6 AM CST Friday for the following zones:
     Brazoria Islands...Galveston Island and Bolivar
     Peninsula...Matagorda Islands.

GM...Small Craft Advisory until 6 AM CST Friday for the following
     zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until noon CST today for the
     following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until noon CST today for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

     Gale Warning until 6 AM CST Friday for the following zones:
     Coastal waters from Freeport to Matagorda Ship Channel TX
     out 20 NM...Coastal waters from High Island to Freeport TX
     out 20 NM...Waters from Freeport to Matagorda Ship Channel
     TX from 20 to 60 NM...Waters from High Island to Freeport
     TX from 20 to 60 NM.

&&

In the hours before

Special weather statement, Dec 31, 9:18 AM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
918 AM CST Thu Dec 31 2020

TXZ236-237-336-337-436-311600-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Matagorda Islands TX-Coastal Brazoria TX-
918 AM CST Thu Dec 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRAZORIA AND CENTRAL
MATAGORDA COUNTIES UNTIL 1000 AM CST...

At 916 AM CST, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Matagorda, moving north at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Matagorda, Bay City, Sargent and Wadsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

LAT...LON 2845 9605 2898 9601 2903 9570 2896 9550
      2861 9561 2845 9596
TIME...MOT...LOC 1516Z 189DEG 31KT 2858 9580
Special weather statement, Dec 31, 9:34 AM CST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
934 AM CST Thu Dec 31 2020

TXZ214-438-311630-
Galveston Island and Bolivar Peninsula TX-Chambers TX-
934 AM CST Thu Dec 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALVESTON...CHAMBERS
AND SOUTHEASTERN LIBERTY COUNTIES UNTIL 1030 AM CST...

At 934 AM CST, Doppler radar was tracking a strong thunderstorm near
Rollover Pass, or 19 miles northeast of Galveston Pier 21, moving
north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Anahuac, Gilchrist, Rollover Pass, Bolivar Peninsula, High Island,
Crystal Beach, Stowell, Winnie and Oak Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

LAT...LON 2955 9439 2949 9436 2939 9470 2982 9470
      2989 9455 2989 9436 2956 9435
TIME...MOT...LOC 1534Z 177DEG 25KT 2945 9450
Special weather statement, Dec 31, 9:44 AM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
944 AM CST Thu Dec 31 2020

TXZ236-237-336-337-436-437-311645-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Matagorda Islands TX-Brazoria Islands TX-Coastal Brazoria TX-
944 AM CST Thu Dec 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHARTON...
SOUTHWESTERN BRAZORIA AND NORTHEASTERN MATAGORDA COUNTIES UNTIL 1045
AM CST...

At 942 AM CST, Doppler radar was tracking a strong thunderstorm near
Sargent, or 14 miles south of Sweeny, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
West Columbia, Sweeny, Brazoria, Sargent, Van Vleck, Wild Peach
Village and Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

LAT...LON 2862 9590 2920 9591 2930 9576 2924 9557
      2880 9553
TIME...MOT...LOC 1542Z 177DEG 24KT 2885 9576
Special weather statement, Dec 31, 9:52 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
952 AM CST Thu Dec 31 2020

TXZ237-337-437-311645-
Inland Brazoria TX-Brazoria Islands TX-Coastal Brazoria TX-
952 AM CST Thu Dec 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRAZORIA COUNTY
UNTIL 1045 AM CST...

At 951 AM CST, Doppler radar was tracking a strong thunderstorm near
Surfside Beach, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Freeport, Clute, Surfside Beach, Richwood, Danbury, Oyster Creek and
Liverpool.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

LAT...LON 2886 9521 2881 9541 2926 9539 2931 9523
      2926 9511
TIME...MOT...LOC 1551Z 186DEG 25KT 2888 9532
Special weather statement, Dec 31, 10:42 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1042 AM CST Thu Dec 31 2020

TXZ214-300-438-311730-
Galveston Island and Bolivar Peninsula TX-Chambers TX-
Southern Liberty TX-
1042 AM CST Thu Dec 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALVESTON...EASTERN
CHAMBERS AND SOUTHEASTERN LIBERTY COUNTIES UNTIL 1130 AM CST...

At 1041 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms over Chambers County from Rollover Pass, or 21 miles
northeast of Galveston Pier 21, up through Winnie moving north at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Gilchrist, Rollover Pass, Winnie, Bolivar Peninsula, High Island and
Stowell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

LAT...LON 2955 9438 2955 9439 2953 9438 2942 9463
      2994 9461 2992 9444 2989 9444 2989 9436
      2967 9435
TIME...MOT...LOC 1641Z 185DEG 25KT 2950 9452

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 7:31 PM CSTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton3 hr
Dec 30, 7:56 PM CSTAreal Flood AdvisoryHGXHarris, Montgomery, Waller3 hr
Dec 30, 9:28 PM CSTFlash Flood WarningHGXAustin, Fort Bend, Jackson, Wharton3 hr
Dec 30, 9:32 PM CSTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Walker3 hr
Dec 30, 9:36 PM CSTAreal Flood AdvisoryHGXJackson, Matagorda, Wharton3 hr
Dec 30, 11:36 PM CSTAreal Flood AdvisoryHGXAustin, Fort Bend, Waller2 hr
Dec 31, 12:30 AM CSTAreal Flood AdvisoryHGXJackson90 min
Dec 31, 1:14 AM CSTAreal Flood AdvisoryHGXAustin, Waller, Washington2 hr
Dec 31, 7:03 AM CSTAreal Flood AdvisoryHGXColorado, Fort Bend, Jackson, Matagorda, Wharton3 hr
Dec 31, 7:42 AM CSTRiver Flood WarningHGXAustin, Colorado, Fort Bend, Wharton4 days
Dec 31, 8:58 AM CSTSpecial Marine WarningHGX32 min
Dec 31, 9:02 AM CSTSpecial Marine WarningHGX43 min
Dec 31, 9:04 AM CSTSpecial Marine WarningHGX56 min
Dec 31, 9:18 AM CSTSpecial Weather StatementHGXMatagorda42 min
Dec 31, 9:24 AM CSTSpecial Marine WarningHGX51 min
Dec 31, 9:34 AM CSTSpecial Weather StatementHGXChambers56 min
Dec 31, 9:44 AM CSTSpecial Weather StatementHGXMatagorda61 min
Dec 31, 9:45 AM CSTWind AdvisoryHGXBrazoria, Galveston, Matagorda17 hr
Dec 31, 9:52 AM CSTSpecial Weather StatementHGXBrazoria53 min
Dec 31, 9:58 AM CSTSpecial Marine WarningHGX32 min
Dec 31, 10:03 AM CSTSpecial Marine WarningHGX87 min
Dec 31, 10:03 AM CSTSevere Thunderstorm WarningHGXBrazoria29 min
Dec 31, 10:23 AM CSTSpecial Marine WarningHGX52 min
Dec 31, 10:25 AM CSTSpecial Marine WarningHGX95 min
Dec 31, 10:42 AM CSTSpecial Weather StatementHGXChambers48 min
Dec 31, 11:03 AM CSTAreal Flood WarningHGXWaller3 hr
Dec 31, 11:21 AM CSTAreal Flood AdvisoryHGXFort Bend, Harris114 min
Dec 31, 11:25 AM CSTSpecial Marine WarningHGX95 min
Dec 31, 11:31 AM CSTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Dec 31, 11:58 AM CSTSpecial Weather StatementHGXChambers, Galveston, Liberty62 min
Dec 31, 12:57 PM CSTSpecial Marine WarningHGX63 min
Dec 31, 1:09 PM CSTRiver Flood WarningHGXHarris23 hr
Dec 31, 1:26 PM CSTAreal Flood AdvisoryHGXChambers, Galveston, Liberty2 hr
Dec 31, 2:05 PM CSTAreal Flood WarningHGXWaller6 hr
Dec 31, 2:13 PM CSTAreal Flood WarningHGXHarris, Montgomery, Waller10 hr
Dec 31, 2:29 PM CSTAreal Flood WarningHGXBrazoria, Galveston6 hr
Dec 31, 2:38 PM CSTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton8 days
Dec 31, 2:42 PM CSTRiver Flood WarningHGXMatagorda, Wharton43 hr
Dec 31, 3:11 PM CSTRip Current StatementHGXBrazoria, Galveston, Matagorda9 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.